# SDR SWAA101444

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 76,108 hours, 57,042 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 92100260
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE AUTO FAIL LIGHT ON AT 9000 FEET STANDBY GREEN ILLUMINATED, PRESSURIZED, NONE UNDER CONTROL.  WENT TO STANDBY, NO CONTROL.  CABIN ALT SHOWING 40-50K.  PRESSURE DIFF 6-7.  CABIN RATE AT 4000 F/M.  CONTROLLER IN MANUAL, WAS ABLE TO CONTROL PRESSURIZATION NORMALLY.  AFTER OUTFLOW VALVE OPENED RATE 1500 F/M CLIMB.  PRIOR TO OUTFLOW VALVE OPENING VALVE WAS FULLY CLOSED.  FOUND OUTFLOW VALVE STICKING.  REMOVED AND REPLACED OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER PER MM.
